# SDR CA111107004

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 10,325 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Switch
- Part number: 587837
- Condition: Unserviceable
- Part time: 203 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) MASTER SWITCH WILL NOT SHUTOFF WHEN SET TO OFF POSITION.  SWITCH VERY DIFFICULT TO MOVE TO ON OR OFF POSITION.  SWITCH R & R WITH NEW.  SWITCH OPENED UP, FOUND WET AND CORRODED, SUSPECT CONDENSATION, NO EVIDENCE OF LEAKS ACFT KEPT IN DOORS.
